# SDR VNAA0309005

- Difficulty date: August 8, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 21,737 hours, 19,427 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Bpcu
- Part number: 1060003
- Part serial: 1102
- Condition: Failed
- Location: Buss Power
- Part time: 17,960 hours, 15,556 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND GENERATOR FAIL AND DISPLAYS 3, 4, AND 5 FAILED AND THE CREW ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE BUSS POWER CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
